# SDR 96ZZZX6045

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 130/160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, CORROSION WAS FOUND IN THE E/E COMPARTMENT FRAMES AT STA 130 AND STA 160 BETWEEN S28L TO S28R.  REMOVED FRAME STA 130 AND SHEAR CLIP.  CORROSION OUT OF LIMITS IAW DC9 SRM 53-01 FIG 1.  FABBED NEW SHEAR CLIP IAW DC9 SRM 53-11-3, DIMENSIONS 53.5 INCHES BY 2.5 INCHES.  MECHANICALLY REMOVED CORROSION FROM FRAME 130 AND FRAME 160, WITHIN LIMITS.  SHEAR CLIP STA 160 OUT OF LIMITS IAW DC9 SRM 53-01 FIG 1.  FABBED REPAIR IAW DC9 SRM 53-01 FIG 2.  ALODINED AND PRIMED IAW DC9 SRM 51-10-3.  INSTALLED FRAME AND SHEAR CLIP STA 130 AND STA 160 IAW DC9 SRM 51-30-2.
